# SDR DL76L970119

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 16,208 hours
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

AT TOP OF CLIMB DURING POWER REDUCTION EXPERIENCED AN APPARENT COMPRESSOR STALL ON THE RT ENG.  THE A/C JOLTED AND PASSENGERS SAW A WHITE FLASH AT MOMENT OF INCIDENT.  THE A/C DIVERTED INTO ATL.  THE ENGINE WAS REPLACED IN ATL BEFORE FURTHER FLIGHT.
